Aleve PM Pain Reliever, Nighttime Sleep-Aid, 80ct 325866553089A1223

  • Sale
  • Regular price $24.99


New Product

  • Sleep Aid Plus Pain Reliever Aleve
  • Naproxen Sodium, 220 mg (NSAID)/Diphenhydramine HCl, 25 mg
  • Pain reliever/nighttime sleep-aid. 80 caplets.

Each caplet contains: Sodium 20 mg.


Suggested Use:

  • Do not take more than directed
  • Drink a full glass of water with each dose
  • Adults and children 12 years and over: take 2 caplets at bedtime
  • Do not take more than 2 caplets in 24 hours
  • If taken with food, this product may take longer to work
  • Read all warnings and directions before use
  • Keep outer carton

Active Ingredients: Diphenhydramine HCl (25 mg, Nightime sleep-aid), Naproxen Sodium (200 mg, Pain reliever)

Inactive Ingredients: Carnauba Wax, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcystalline Cellulose, Polyethylene, Glycol, Povidone, Purified Water, Talc, Titanium Dioxide

Other Ingredients: N/A